# SDR ZIAA961111

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Land
- Condition: Corroded
- Location: Lt Window
- Part time: 64,403 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING SCHEDULED CHECK, VISUAL, REFLECTIVE PROBE EDDY CURRENT AND ULTRASONIC INSPECTION TECHNIQUES REVEALED LT WINDOW LAND CORRODED.  FS 879-900.  REPAIRED IAW DWG A74-R28; SRM 51-1-20D/-21.  (X)
